# SDR IXXA090046O

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,160 hours, 39,460 cycles
- Engine: Ge CFM56*
- Engine time: 46,222 hours, 18,572 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 4 Nacelle
- Part time: 46,222 hours, 18,572 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, NR 4 FIRE WARNING HORN SOUNDED, THEN SILENCED AND SOUNDED AGAIN.  THE CREW DISCHARGED BOTH BOTTLES AND SHUTDOWN NR 4 ENGINE.  CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX REPLACED CORE FIRE LOOP, CORE LOOP CONNECTORS AND BOTH FIRE BOTTLES. OPS CHECK GOOD IAW MM 26-20-1, 26-10-1 AND ERH 70.01.  ACFT WAS RETURNED TO SERVICE.
